MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II REAMER, 8MM - HUDSON CONNECT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS II REAMER, 8MM - HUDSON CONNECT; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS II REAMER, 8MM - HUDSON CONNECT
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-9202-28h serial/batch number04512137 was received for investigation.Functional testing with a matting part t-handle ar-9202-15h, batch 8001602, found that the device attached to the handle without issues.Upon visual evaluation, scratches on the hudson adapter and nicks on the cutting blades were noted.No problem found.
 
Event or Problem Description
On 4/5/2023, it was reported by a sales representative via sems that an ar-9202-28h univers ii reamer had an issue.This canal reamer "device" was attached to a reamer "t-handle" in a normal manner and would not lock onto the t handle.A second t handle was used and it would not lock onto the device as well.The next size larger calar reamer was used to complete the surgical procedure in a standard fashion.No added time or adverse event occurred.This occurred during use with no patient harm.Additional information has been requested.On 4/7/2023, the sales representative provided the following information via email: this occurred during a reverse tsa procedure on (b)(6) 2023.No piece of the instrument broke while it was not locking.The bone quality of the patient was not provided.

Brand Name
UNIVERS II REAMER, 8MM - HUDSON CONNECT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19373898
Report Number1220246-2024-03672
Device Sequence Number7703319
Product Code MDM
UDI-Device Identifier00888867058460
UDI-Public00888867058460
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS II REAMER, 8MM - HUDSON CONNECT
Device Catalogue NumberAR-9202-28H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown